# SDR P2EA99058

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  RIGHT WHEELWELL SUPPORT ANGLES CRACKED AT BS 664, WL 192, RBL 70.  DEFECT SIZE:  LENGTH 2.0 INCHES.  PERFORMED ON STR 18A SHEER BEAM TO BE 664 FRAME ATTACHMENT MODIFICATION PER BOEING SB 737-53-1056, SEC III, FIG 1 DATED DECEMBER 15, 1978 AND NOTICE OF STATUS CHANGE DATED JUNE 19, 1981 AND APRIL 20, 1979.  SEE COOPESA W.O. M1-0003-1-6, VAM 100 NR 127.  (X)
